|should my kid retake oral meds 2 hours and vomit
Jul 4, 2006
my daughter is taking isoniazid 5ml and rifampicin 7.5ml for her primary complex, however she is having productive cough so i gave her carbocistein after 30 min. i gave her anti TB meds, 2 hours after she vomits and her vomits shows red which is the rifam...my question is should i repeat her intake???
| Response from Dr. Young
Thanks for your post.
Unless you actually see pill fragments in the vomit, there's no need to redose-- this usually only happens within 10-15 minutes of swallowing the pill. Rifampin typically gives body fluids (saliva, tears, urine and yes, even vomit) a red color. This color doesn't necessarily mean that there's pill in the vomit.
I hope this is helpful. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Giving Handjob Worried I Have HIV
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Fever After Anal Sex Bottom Worried I Have HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.